# SDR UIEA2018111002557

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,659 hours, 20,127 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE LEFT ENGINE FIRE LOOP 2. CLEARED STATUS MESSAGE IN REFERENCE TO AMM 26-11-00. COULD NOT DUPLICATE ON THE GROUND.
